# SDR USAA920081281

- Difficulty date: June 28, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Wedge
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LT AILERON TAB OUTBOARD TRAILING EDGE CORNER DELAMINATED.  REPAIRED LT AILERON TAB OUTBOARD TRAILING EDGE CORNER IAW B737 SRM 51-70-16.  (S)
